# SDR DHL2004801014

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2210 · Autopilot System
- Part: Transfer Valve
- Part number: 75130
- Part serial: 36933A
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

RUDDER INDICATOR WAS FULL LEFT.   IT TOOK 5 1/2 UNITS TO MAINTAIN STRAIGHT AND LEVEL.  WHEN THE RUDDER TRIM WAS MOVED TOWARD ZERO THE AIRCRAFT MADE AN AGGRESSIVE ROLL TO THE LEFT.  DID NOT TRY TO FLY AIRCRAFT WITH YAW.  REMOVED AND REPLACED ROLL SERVO DRIVE IAW DC-8 M/M 22-10-4, NO HELP.  REMOVED AND REPLACED RUDDER TRANSFER VALVE IAW DC-8 M/M 27-21-6, OPS CHECKS SERVICEABLE.
